# SDR AALA20140519008

- Difficulty date: May 19, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 45,191 hours, 18,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A811220
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 CREASE ANGLE CORRODED.  REPLACED LT NR 1 CREASE ANGLE IAW AARD 51-00-005-01.
